Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 11:40 AM EDT for 5 counties in Georgia. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 11:40 AM EDT (15:40 UTC)
- Expired
- Apr 14, 2019, 12:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Lamar County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 11:42 AM EDT | TSTM WND DMG | 2 Wnw Liberty Hill, GA | REPORT OF MULTIPLE TREES DOWN ON MORGAN DAIRY ROAD IN MILNER, GA. |
| Apr 14, 11:45 AM EDT | TORNADO | 2 Nne Milner, GA | THE SAME STORM THAT PRODUCED THE TORNADO IN LAMAR CO SW OF MILNER PRODUCED ANOTHER EF-1 TORNADO WITH MAX WINDS OF 90 MPH NEAR THE INTERSECTION OF WELDON LAKE RD AND SILVER DOLLAR RD NE OF MILNER. THE TORNADO TRAVELED ALMOST 4.5 MILES DOWNING NUMEROUS TREES AND |
| Apr 14, 11:58 AM EDT | TSTM WND DMG | 3 Wsw Mckibben, GA | UPROOTED TREES ON GA-16 NEAR I-75. |
| Apr 14, 12:02 PM EDT | TSTM WND DMG | 3 E Jenkinsburg, GA | MULTIPLE TREES REPORTED DOWN ON OLD BETHEL CHURCH RD NEAR THE INTERSECTION WITH RISING STAR CHURCH RD. |
| Apr 14, 12:02 PM EDT | TSTM WND DMG | 3 E Jenkinsburg, GA | MULTIPLE TREES REPORTED DOWN ON OLD BETHEL RD NEAR THE INTERSECTION WITH RISING STAR CHURCH RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 7:28 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.7 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
The text
As transmitted.
429
WUUS52 KFFC 141540
SVRFFC
GAC035-151-171-231-255-141615-
/O.NEW.KFFC.SV.W.0047.190414T1540Z-190414T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1140 AM EDT Sun Apr 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Eastern Spalding County in west central Georgia...
East central Pike County in west central Georgia...
Southeastern Henry County in north central Georgia...
Butts County in central Georgia...
Northern Lamar County in west central Georgia...
* Until 1215 PM EDT.
* At 1140 AM EDT, a severe thunderstorm was located near Milner, or
near Barnesville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Griffin, Barnesville, Jackson, Locust Grove, Flovilla, Milner,
Jenkinsburg, Orchard Hill, Aldora, East Griffin, Towalaga, Walker
Mill, McKibben, Chappel Mill, Liberty Hill, Indian Springs State
Park and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 PM EDT for central, north
central and west central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3333 8422 3340 8399 3332 8384 3320 8397
3320 8404 3313 8404 3302 8416 3305 8428
TIME...MOT...LOC 1540Z 220DEG 46KT 3308 8423
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
518
WWUS52 KFFC 141607
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT Sun Apr 14 2019
GAC035-151-171-231-255-141617-
/O.EXP.KFFC.SV.W.0047.000000T0000Z-190414T1615Z/
Spalding GA-Pike GA-Henry GA-Butts GA-Lamar GA-
1207 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SPALDING...EAST
CENTRAL PIKE...SOUTHEASTERN HENRY...BUTTS AND NORTHERN LAMAR COUNTIES
WILL EXPIRE AT 1215 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 200 PM EDT for central, north
central and west central Georgia.
LAT...LON 3333 8422 3340 8399 3332 8384 3320 8397
3320 8404 3313 8404 3302 8416 3305 8428
TIME...MOT...LOC 1607Z 220DEG 46KT 3333 8398
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:31 AM EDT, 9 minutes earlier.
Area forecast discussion, Apr 14, 11:31 AM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1131 AM EDT Sun Apr 14 2019 .UPDATE... Updated afternoon pops to hold onto a slower propagation of the initial band of storms. Hi-res solutions of the HRRR and Nam Nest are consistently having some convective redevelopment across portions of north GA this afternoon closer to the actual front and east of trough axis so while this initial round has damaging wind and brief tornado threats, the afternoon could still have damaging wind and perhaps hail threats with steepening lapse rates. Don't let your guard down after this first pre-frontal wave. Previous discussion follows... Baker && .PREV DISCUSSION... /Issued 730 AM EDT Sun Apr 14 2019/ SHORT TERM /Today through Monday/... Very active day expected for the CWFA as the potential for severe weather remains high across the area. Pre-frontal trough/squall line is currently moving across western Alabama. This line will continue eastward through the overnight and early morning hours and should begin approaching the AL/GA state line right around 12Z. The hi-res models have been very consistent run to run with the timing of this system for the past 24 hours. Yesterday, there were some hints in the models that as the initial line approached GA, some weakening was possible with additional strong/severe convection firing up along the actual cold front during the late morning/afternoon. Today's runs of the HRRR and local WRF, continue to show this trend. However, individual cells out ahead of the line will have to be watched very closely. Winds aloft remain impressive today with a 60kt 850mb jet moving across as the front/squall line moves across. With temps near 80 degrees and dewpoints in the mid/upper 60s, plenty of surface instability will be available. The best mid level lapse rates are across northern GA, with more marginal values mainly south of Interstate 20. In addition, this is a very dynamic system aloft. The combination of all of these ingredients lead to the high potential for severe weather across the entire CWFA today. The primary weather hazard will be damaging wind gusts in excess of 60mph. Even the 06Z sounding is showing close to 1000 j/kg of DCAPE. With mid level lapse rates between 6-6.5 C/km across the northern CWFA, large hail is also possible. An isolated tornado is also not out of the question as decent shear will also be present. Locally heavy rainfall will also be likely, with widespread 1" to 2". Locally higher amounts possible. The gradient has tightened head of the cold front. Do think that the highest elevations will have the best chances for achieving the sustained/gust potential for criteria. Outside of the mountains, values will be a bit more marginal. However, even sub wind advisory winds will bring down trees with wet soils. No changes expected for the NPW. The line of shra/tsra should clear the CWFA by the early evening. High pressure will build in behind the frontal boundary. Near or slightly below normal temps expected for tonight and Monday. NListemaa LONG TERM /Monday Night through Saturday/... Extended forecast starts with high pressure over the area, lasting through mid week. Next system moves in late Thursday, and have backed off pops Wednesday given the slightly later model solutions. Strong frontal system looks well organized and brings the next chance for severe storms. SPC already highlighting the area for Day 6 and 7 severe threat risk, and so this system will certainly be the forecast concern through the latter half of the week. A secondary wave swings through the long-wave trough Friday night into Saturday, keeping chance pops in the forecast. High pressure returns to the state late Saturday. Saturday, expect the coolest temperatures for the week, with highs only in the 60s, and lows largely in the mid to upper 40s by Sunday morning. 31 && .AVIATION... 12Z Update... Line of convection is poised to move through during the first few hours of the TAF period. The hi-res models have been very consistent with the timing of the convective line. After the main line of convection, do expect sct shra/isold tsra for the remainder of the afternoon as the upper level system moves through. Not confident on CIGS behind the line, but BKN MVFR seems reasonable. VFR CIGS expected towards 12Z MON. Winds should shift to the SW behind the front/convective line and remain gusty. //ATL Confidence...12Z Update... High confidence on timing of convective line. Med-high confidence on CIGS behind the line. Otherwise, high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 76 45 67 45 / 100 60 0 0 Atlanta 76 45 66 49 / 100 30 0 0 Blairsville 71 38 60 41 / 100 50 5 0 Cartersville 78 42 65 44 / 100 20 0 0 Columbus 79 47 70 49 / 100 20 0 0 Gainesville 74 43 64 46 / 100 60 0 0 Macon 79 47 70 46 / 100 40 0 0 Rome 77 42 66 44 / 90 30 0 0 Peachtree City 78 43 68 44 / 100 20 0 0 Vidalia 83 51 71 50 / 70 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 2 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Douglas... Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Paulding...Peach...Pickens...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taylor...Towns...Troup... Twiggs...Union...Upson...Walton...Webster...White...Wilcox. && SHORT TERM...NListemaa/Baker LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 3:58 AM EDT, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 358 AM EDT Sun Apr 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 358 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe storms are expected today as a strong storm system moves across the state. Damaging winds and a few tornadoes can be expected. The threat for severe weather will end this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another front will move across the state Thursday and Friday bringing another chance of thunderstorms to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today and tonight across north and central Georgia.
In the hours before
Local storm report, Apr 14, 11:01 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM TSTM WND DMG 3 NE NEW GEORGIA 33.85N 84.86W
04/14/2019 PAULDING GA EMERGENCY MNGR
REPORT OF A TREE ON THE ROADWAY AT THE INTERSECTION OF
MARSHALL FULLER ROAD AND VILLA RICA HWY (61).
&&
EVENT NUMBER FFC1900142
JKINGSpecial weather statement, Apr 14, 11:09 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Sun Apr 14 2019
GAZ052-053-066-067-078-141545-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1109 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...
SOUTHWESTERN COWETA...TROUP...HEARD AND NORTHWESTERN MERIWETHER
COUNTIES UNTIL 1145 AM EDT...
At 1109 AM EDT...a line of strong thunderstorms was along a line
extending from near Glenn to near Sturkie...and moving northeast at
50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Franklin, West Point, Hogansville, Grantville,
Luthersville, Moreland, Sharpsburg, Lone Oak, East Newnan, Corinth,
Mountville, Cannonville, Louise, Piedmont Heights, Harrisonville,
Hillcrest, Big Springs and Wares Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3333 8516 3338 8462 3288 8496 3283 8517
3285 8515 3286 8519 3319 8525
TIME...MOT...LOC 1509Z 229DEG 45KT 3311 8518 3283 8544
WIND...50MPHSpecial weather statement, Apr 14, 11:11 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 AM EDT Sun Apr 14 2019
GAZ006-008-009-015-141545-
Union GA-Towns GA-Lumpkin GA-Fannin GA-
1111 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR UNION...WESTERN TOWNS...
NORTHWESTERN LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES UNTIL 1145 AM
EDT...
At 1111 AM EDT...a strong thunderstorm was over Camp Merrill, or 10
miles northwest of Dahlonega...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Suches, Camp Merrill, Brasstown
Bald, Gumlog, Woods Hole Shelter, Springer Mountain Shelter, Owltown,
Vogel State Park, Track Rock, Stover Creek Shelter, Hawk Mountain
Shelter, Macedonia, Nimblewill, Blood Mountain Shelter, Alexanders
Mill, Gaddistown and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3494 8367 3454 8411 3458 8419 3461 8419
3465 8420 3499 8400 3499 8376
TIME...MOT...LOC 1511Z 213DEG 47KT 3462 8414
WIND...50MPHLocal storm report, Apr 14, 11:24 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND DMG OLIVE BRANCH 32.67N 84.61W
04/14/2019 TALBOT GA EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN IN THE O'NEAL AREA
ALONG HWY 208/HWY 315.
&&
EVENT NUMBER FFC1900143
KINGLocal storm report, Apr 14, 11:27 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM TSTM WND DMG 2 N UPATOI 32.58N 84.74W
04/14/2019 HARRIS GA TRAINED SPOTTER
REPORT OF MULTIPLE TREES DOWN ON BOYD BRANCH DRIVE IN
UPATOI, GA.
&&
EVENT NUMBER FFC1900144
JKINGSpecial weather statement, Apr 14, 11:32 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1132 AM EDT Sun Apr 14 2019
GAZ020-021-031>033-042>044-053-054-141600-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Coweta GA-
Bartow GA-Carroll GA-Paulding GA-South Fulton GA-
1132 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...DOUGLAS...COBB...SOUTHERN CHEROKEE...NORTHERN COWETA...
SOUTHEASTERN BARTOW...EASTERN CARROLL...SOUTHEASTERN PAULDING AND
SOUTH FULTON COUNTIES UNTIL noon EDT...
At 1132 AM EDT...a line of strong thunderstorms was along a line
extending from Kennesaw State University to near Arnco-Sargent...and
moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Canton, Fayetteville, Sandy
Springs, Roswell, Alpharetta, Smyrna, Peachtree City, East Point,
Kennesaw, Woodstock, Acworth, Union City, College Park, Powder
Springs, Fairburn and Holly Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3415 8470 3436 8429 3340 8450 3335 8493
TIME...MOT...LOC 1532Z 217DEG 39KT 3406 8460 3341 8483
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:33 AM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Apr 14, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Apr 14, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 47 min |
| Apr 14, 8:30 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 30 min |
| Apr 14, 8:58 AM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 14, 9:20 AM EDT | Special Weather Statement | FFC | Heard, Troup | 25 min |
| Apr 14, 9:42 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 48 min |
| Apr 14, 9:44 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 17 min |
| Apr 14, 10:12 AM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Apr 14, 10:26 AM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 14, 10:30 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Talbot | 45 min |
| Apr 14, 10:45 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Apr 14, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 48 min |
| Apr 14, 11:09 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 36 min |
| Apr 14, 11:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Apr 14, 11:17 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 28 min |
| Apr 14, 11:32 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 28 min |
| Apr 14, 11:53 AM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 14 min |
| Apr 14, 11:58 AM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more | 32 min |
| Apr 14, 12:06 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 24 min |
| Apr 14, 12:18 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more | 42 min |
| Apr 14, 12:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Apr 14, 12:26 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 34 min |
| Apr 14, 12:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 14, 12:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 14, 12:31 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Apr 14, 12:43 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 47 min |
| Apr 14, 12:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Apr 14, 12:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 36 min |
| Apr 14, 12:56 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 34 min |
| Apr 14, 12:59 PM EDT | Special Weather Statement | FFC | Dooly | 16 min |
| Apr 14, 1:01 PM EDT | Tornado Warning | FFC | Gwinnett | 29 min |
| Apr 14, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Apr 14, 1:10 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Pulaski, Twiggs, Wilcox | 50 min |
| Apr 14, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 26 min |
| Apr 14, 1:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Apr 14, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 32 min |
| Apr 14, 1:57 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Apr 14, 1:59 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 31 min |
| Apr 14, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 36 min |
| Apr 14, 2:16 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Apr 14, 2:29 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 17 min |
| Apr 14, 2:41 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 34 min |
| Apr 14, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Apr 14, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Apr 14, 3:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 14, 3:22 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Apr 14, 3:35 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Apr 14, 3:42 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Apr 14, 3:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Apr 14, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 23 min |
| Apr 14, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 16 min |
| Apr 14, 4:07 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Apr 14, 4:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Apr 14, 4:33 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Apr 14, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| Apr 14, 5:00 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 30 min |
| Apr 14, 5:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Apr 14, 5:05 PM EDT | Special Weather Statement | FFC | Toombs | 10 min |
| Apr 14, 5:17 PM EDT | Special Weather Statement | FFC | Union | 13 min |
| Apr 14, 5:31 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more | 44 min |
| Apr 14, 5:33 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Apr 14, 5:56 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Apr 14, 6:13 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 32 min |
| Apr 14, 6:14 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 31 min |
| Apr 14, 6:17 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 14, 6:27 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 33 min |
| Apr 14, 6:46 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Apr 14, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Apr 14, 6:52 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Apr 14, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 14, 7:22 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 23 min |
| Apr 14, 7:24 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 36 min |
| Apr 14, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett | 18 min |
| Apr 14, 7:45 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 14, 7:59 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.